# SDR CA131007016

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,729 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Venting
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 50/100 HR INSPECTION OF THE ACFT THE HYDRAULIC RESERVOIR WAS FOUND TO BE VENTING FLUID.  HYDRAULIC RESERVOIR REPLACED.
